In this paper we deal with Monge-Ampère type equations in two dimensions and, using the symmetrization with respect to the perimeter, we prove some comparison results for solutions of such equations involving the solutions of conveniently symmetrized problems.

Brandolini B. (2003). Comparison results for Monge-Ampère type equations with lower order terms. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 10(4), 455-468 [10.1007/s00030-003-1014-0].

Comparison results for Monge-Ampère type equations with lower order terms

Brandolini B.
2003

Abstract

In this paper we deal with Monge-Ampère type equations in two dimensions and, using the symmetrization with respect to the perimeter, we prove some comparison results for solutions of such equations involving the solutions of conveniently symmetrized problems.
Settore MAT/05 - Analisi Matematica
Brandolini B. (2003). Comparison results for Monge-Ampère type equations with lower order terms. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 10(4), 455-468 [10.1007/s00030-003-1014-0].
File in questo prodotto:
File Dimensione Formato  
NoDEA(2003).pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 171.73 kB
Formato Adobe PDF
171.73 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/494153
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 3
social impact